# SDR 194962

- Difficulty date: August 12, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Autocoarsen
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR  4516 ON 8/12/03 LYH - PIT, ON TAKEOFF ROLL AUTOCOARSEN SYSTEM FAILED TO ARM WITH TQ ABOVE 80 PERCENT, CAPTAIN ABORTED TO AND RETURNED TO GATE.
